The requirements for correctness in invariant control systems
Doklady Akademii Nauk, Tome 227 (1976) no. 3, pp. 588-591
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_227_3_a19,
author = {B. A. Ryabov and G. P. Sachkov},
title = {The requirements for correctness in invariant control systems},
journal = {Doklady Akademii Nauk},
pages = {588--591},
year = {1976},
volume = {227},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_227_3_a19/}
}
B. A. Ryabov; G. P. Sachkov. The requirements for correctness in invariant control systems. Doklady Akademii Nauk, Tome 227 (1976) no. 3, pp. 588-591. http://geodesic.mathdoc.fr/item/DAN_1976_227_3_a19/